Fuzzy M-precontinuos mappings

Document title: Fuzzy M-precontinuos mappings
Journal: Mathematicae notae
System number: 000169691
ISSN: 0025-553X
Authors: 1
Institutions: 1Government Engineering College, Department of Applied Mathematics, Jabalpur, Madhya Pradesh. India
Number: 39
Pages: 149-155
Country: Argentina
Language: Inglés
Document type: Artículo
Approach: Analítico
Disciplines: Matemáticas
Keyword: Matemáticas puras,
Conjuntos borrosos,
Topología borrosa
Keyword: Mathematics,
Pure mathematics,
Fuzzy sets,
Fuzzy topology
Document request
Note: The document is shipping cost.

Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).